Alert archive / New Jersey / Coastal Flood Advisories in 2018
Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Mar 20, 2018, 2:40 AM EDT for Middlesex County, Monmouth County, Salem County, New Jersey; New Castle County, Delaware. It took effect at Mar 21, 2018, 9:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2018, 2:40 AM EDT (06:40 UTC)
- In effect from
- Mar 21, 2018, 9:00 AM EDT
- Expired
- Mar 22, 2018, 5:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Middlesex County, NJ, Monmouth County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2773 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Mar 19, 9:04 PM EDT, 5 hours 36 minutes earlier.
Area forecast discussion, Mar 19, 9:04 PM EDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
904 PM EDT Mon Mar 19 2018
.SYNOPSIS...
A pair of back to back noreaster's Tuesday and Wednesday mornings
will merge into a single intense blockbuster storm off the mid
Atlantic coast by Wednesday afternoon and then head for Nantucket
Island early Thursday. High pressure builds in later Friday into
Saturday, then low pressure tracks nearby and probably to our south
Saturday night and Sunday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Few changes needed. It was noted that the dew points across the
northern areas verified 5-10 degrees colder than earlier fcst.
The cold dry air will spread southward tonight and affect p-type
during the initial arrival of the deeper moisture. The 18Z
models were continuing to show varying solutions with the GFS
showing much less QPF that the earlier run (especially for Wed)
and the NAM showing more for Tue and less for Wed. It shows more
impacts for sleet/snow for Tue across the Delaware Valley. Few
changes to the previous fcst. A wind advisory has been issued
for SE NJ and Sussex county DE for Tuesday.
Earlier...
An absolute nightmare of a forecast today. Models have trended
north and wetter with the systems affecting our region beginning
late tonight and early tomorrow. Run-to-run discontinuity
appears to be the only forecast continuity with the operational
models for this event, which means that the forecast remains
unusually low confidence, even within 24 hours.
Tonight is basically all setup, as a potent midlevel vort max in
the central plains moves into the Ohio Valley tonight while an
upstream kicker shortwave trough digs rapidly southeastward into
the Mid-South by 12Z Tuesday. Attendant surface low with the
predecessor vort max should reach the central Appalachians by
12Z Tuesday. This will begin to weaken as a low regenerates near
the Carolina coast. Substantial isentropic ascent will begin
tonight in the southern CWA in advance of these features, but
it will have a tough time seeping northward, as high pressure in
Ontario will prove to be a stubborn obstacle for poleward
progression of warmer/moister air. Notably, models have
uniformly underestimated the dry air at the surface today in the
northern CWA. As such, once isentropic lift proves sufficient
for precipitation production in the southern CWA late tonight, I
slowed the progress of higher PoPs northward considerably.
Basically, this means I kept anything above low- chance PoPs
confined to MD/DE during the overnight period.
Temperatures will mostly be warm enough for rain at onset,
though temperatures will approach or drop below freezing near
sunrise near the Mason-Dixon Line, so chances for sleet/snow
mixing in become higher by this point.
Speaking of temperatures, used a blend of 2-m operation model
temperatures (strong weighting) and colder statistical guidance
(weak weighting).
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The forecasting nightmare begins in earnest for Tuesday. The 12Z
guidance has shifted northward and is much wetter, and this led
to numerous changes to the forecast.
The setup is very complex. The vort max in the Ohio Valley
pivots northward and weakens while the kicker southern stream
vort max pushes eastward rapidly on Tuesday. This leads to the
development of a second low near the coast during the day as the
first coastal low weakens/becomes absorbed the intensification
of the second. Prolonged east/southeast near-surface low will
lead to considerable isentropic ascent in the Mid-Atlantic, and
precipitation will be maintained through the day in much of the
area (making very slow progress northward).
The 12Z NAM is probably a worst-case scenario, with a veritable
sleet storm for locations along/near the I-76 corridor. This is
suggested by other guidance as well (NAM Nest and 12Z HRRR-X,
for starters), though the GFS and RGEM are slightly less
aggressive. Then there is the CMC, which looks snowier but
potentially just as impactful. With concerns regarding residual
dry air to the north, could not justify issuing an advisory
along/north of I-195. Meanwhile, surface temperatures may prove
too warm close to the coast, so kept coastal and near-coastal
NJ zones out of the winter weather advisory. However, did issue
a winter weather advisory for southeast PA, northeast MD, New
Castle County in DE, and central/southwest NJ, where a mixture
of snow, sleet, rain, and maybe even some freezing rain is
likely. Accumulations will be limited by diurnal heating/sun
angle and by inevitable mixing with rain/sleet. Nevertheless,
the possibility of travel impacts exists, especially if the more
aggressive models verify. Expansion of the advisory is possible
should temperatures prove to be colder and/or the dry air
retreats northward more readily than expected. QPF in the
advisory looks to be around a half inch
Rain should persist to the south, with QPF around an inch during
the day south of the wintry mix axis. It will also be windy as
the surface low intensifies, especially near the coast. Hoisted
a wind advisory for Sussex County, DE, Cape May County, NJ, and
coastal Atlantic County, NJ.
Temp forecast is weighted to the colder guidance, with low
confidence in general given the substantial variability in model
output.
It is absolutely critical in messaging for this event to
emphasize the uncertainty. It will not take much near-surface
warming for the precipitation to be mostly rain in the advisory
area tomorrow (i.e., a forecast "bust"). Then again, colder air
with more intense precipitation rates spell potential big
trouble for the afternoon/evening commute, with (more)
accumulating snow/sleet possible. Stay tuned to the latest
forecasts this evening and overnight with this very complex and
rapidly evolving first phase of the storm.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Snow and ice maps you see on our Monday afternoon web site posts
are an attempt at a ballpark figure for a set of model guidance
that still has variability. Its for the entire period...start to
finish of the storm. It will be adjusted on the following
shifts. I could see it too high I95 east and too low to the
northwest. Just dont know for sure. Ptype and amts will play a
role.
Dangerous winter storm promises to produce major winter impacts for
our forecast area Tuesday through Wednesday evening. Wind
driven sleet/freezing rain and wet snow becomes drier from
north to south late Wednesday, but too late to forestall what
may be the most power outages from any event in our forecast
area this March. Ice loads (hopefully sleet, harder to remove
from pavement but less of a tree/wire load) starts this event
out south of I-78, with precipitation changing to wet snow in
that area Wednesday morning. Six inches of 32-33F is my own
trigger for empirically derived notable power outage increase.
We'll try to use some minimal snow loads as a predictor late
this afternoon in a social media post toward 6 PM. The primary
threat region for this is not determined as of yet and may not
be finalized til we see what happens Tuesday. For now with
think south of I-78 and especially Wednesday afternoon-evening.
To add insult to injury an Alberta clipper may add more wintry
precipitation on top of the Tue-Wed excessive precipitation.
The long term was split today at 00z/Friday with ability to
concentrate on the two storms. his was a collaborated model blend
for a dangerous multifaceted winter storm that could leave some
folks with out power for quite a few days, and potentially
nearly impassable roads during the height of storm Wednesday
afternoon- evening, especially elevations where nearly 3 inch
per snow fall rates occur. Still tbd but confidence is high for
big banding.
Long Term Hazards: Complex. We needed to capture the front end
on Tuesday with a WXA where a warm above freezing layer aloft
precludes much snow but mdt to heavy sleet may occur. The watch
for Tuesday night and Wednesday looks to cover more of ice to
heavy wet snow scenario as the low develops vertically and
intensifies rapidly off the NJ-DE coast.
Coastal flood watch was issued and covers the primary tide flooding
threat. There will be flooding but we dont know yet to what degree.
HIGH WIND Watch late Tue night-Wed morning for S DE (Sussex
County) through Cape May County forsaken because of the WSWatch
taking care of the high wind threat which is marginal.
Tue night...Windy with sleet possibly mixes in during lighter
pcpn rates to at least I78 then every body goes to ocnl heavy
snow and blowing snow on Wednesday, collapsing eastward to the
coasts.
Wednesday and Wednesday evening...The big snowfall part of the storm
for everyone! Windy (north gusty 20-30 MPH except higher coast) and
turning slightly colder and drier by late in the day with 1-3"/hr
snowfall rates possible, especially midday-aftn. As per the mid
shift a high late March sun angle and marginally cold surface
temperatures (especially I-95, S/E) may make it very difficult for
snow to accumulate effectively during the day time except when the
rates are moderate to heavy, which at a minimum means slush I95
sewd. AT 5PM added sleet to the grids I78 Tue night and S+
almost everywhere Wed aftn.
Late Wednesday night...Clearing and brisk. Northwest winds gusty 20-
25 MPH. Temps 5 to 10F below normal with wind.
Thursday...Partly sunny and brisk. Northwest winds gusty 20-25 MPH.
Temps 5 to 10F below normal with wind.
Below prepared by Lance Franck
Thursday Night through Saturday...
Fair weather is expected with temperatures at or below normal.
Northwest winds will be gusty at times.
Saturday Night - Monday...
The mid-level large scale features include additional energy digging
into the western conus trough, which amplifies a downstream ridge
over the central conus, while high latitude blocking invof the Davis
Strait slowly breaks down. This all influences the placement and
amplitude of the trough across the Northeast conus and Southeast
Canada, and the shortwave disturbances moving through this feature.
In particular, there is alot of uncertainty regrading the placement
and amplitude of the central conus ridge, with even an apparent
omega or rex block appearance, depending on the model solution. This
all leads to a considerable amount of spread in the deterministic and
ensemble solutions regarding low pressure tracking from the Great
Planes on Saturday, with the potential for redevelopment off the Mid-
Atlantic coast on Sunday and into Monday.
Some solutions favor a slower and more suppressed track, which would
have less of an impact on our region, while others suggest a track
across our region, which would obviously have a significant impact.
But there is just too much dispersion in the solutions at this point
to lock onto any one in particular. What we can say is that there is
the potential for another impactful storm system this weekend. Some
of these impacts could include wintry precipitation and coastal
flooding. Depending on the just how impactful the storm system
Tuesday into Wednesday of this week is (e.g., heavy wet snow impacts
to trees, powerlines, and the extent of power outages), it's
important to keep in mind that any potential storm this weekend
could inhibit those recovery efforts.
Looking ahead to Monday, the pattern is favoring a return to fair
weather with temperatures at or above average.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR with increasing cloudiness. Northeast winds
around 10 kts. A wintry mix may move into areas south/west of
ILG/MIV by 12Z. Moderate confidence.
Tuesday...Prolonged sub-VFR likely PHL/PNE/ILG/MIV/ACY with a
wintry mix of precipitation, but VFR may persist at RDG/ABE/TTN
through the morning before CIG/VSBY restrictions increase (with
precipitation taking much longer to commence at these terminals).
Precipitation type forecast is very low confidence, with
potential for prolonged snow or sleet, a mixture of snow, sleet,
and even some freezing rain, or if temperatures warm enough,
transition to rain (especially at MIV/ACY). However, some
potential exists for substantial winter weather impacts. Overall
confidence is low.
OUTLOOK...
Tuesday night...Variable IFR conds Tuesday night in sleet/freezing
rain (snow/sleet KRDG/KABE-KTTN) with ne-n wind gusts 20-30 kt
except possible gusts 40kt KACY. Confidence: Above average.
Wednesday...Variable IFR/LIFR conds in sleet/snow changing to ocnl
heavy snow with possible 1-4"/hr snowfall rates midday-aftn. N wind
gust 20-30 kt except possible gusts near 40 KACY. Confidence: Above
average.
Wednesday night...Variable IFR/LIFR conds in snow with possible
leftover 1-2"/hr snowfall rates through about 03z/22 then rapid
improvement to MVFR or VFR CIGS late with nw wind gusts 20-25
kt. Confidence: Above average.
Thursday...VFR. NW winds gradually relax with gusts 20-25 kt and
sct-bkn clouds aoa 3500 ft. Well above average confidence.
Thursday Night - Saturday...VFR. Northwest winds around 10 kts,
with gusts up to around 20 kts Thu Night into Fri. Above
average confidence.
&&
.MARINE...
Conditions will rapidly deteriorate on the waters during the
next 24 hours, with small-craft advisory conditions expected
everywhere by daybreak. Winds will reach gale-force quickly from
south to north on Tuesday, and storm-force by late in the day.
Seas will build rapidly during the period as well, reaching 8-15
feet by late afternoon (3-7 feet on Delaware Bay).
Rain is likely, with visibility restrictions to be expected on
Tuesday.
OUTLOOK...
Tuesday night through Wednesday...Intermittent storm force conditions
most of the Atlantic coastal waters and lower De Bay with a ne
wind Tuesday night turning north Wednesday. Intermittent gale
conditions on upper DE Bay, especially lower De Bay.
Wednesday night...Northwest flow with winds and seas slowly
subsiding to Gale and then possibly SCA by Thursday daybreak.
Thursday...SCA northwest flow.
Thursday Night - Saturday...Sub-SCA conditions expected.
&&
.HYDROLOGY...
Poor drainage flood potential Tuesday with 1 to 1.5 inches of
rainfall possible parts of the Delmarva.
&&
.TIDES/COASTAL FLOODING...
Another coastal storm will bring a new round of tidal flooding to
coastal areas of New Jersey and Delaware. The high tide cycles of
concern are those on Tuesday night, Wednesday and Wednesday night.
The astronomical tides with the daytime high tide are about a half
foot lower than those with the nighttime high tides.
We will favor the more robust ETSS guidance based on the model
trends toward increasing the impacts associated with this storm.
An onshore flow will begin to develop tonight and it should
strengthen on Tuesday. The surge is expected to build around 1.0 to
1.5 feet from Long Beach Island northward to Sandy Hook, and around
1.5 to 2.0 feet from the Atlantic City area southward to the
Delaware Beaches for Tuesday night's high tide. Minor flooding
should begin from Atlantic City southward at that time.
The surge for the Wednesday high tide is forecast to be in the 2.5
to 3.0 foot range. It is expected to produce widesperad minor
flooding from Long Beach Island northward, and moderate flooding for
coastal areas to the south.
The wind should transition from northeast to north on Wednesday
night. However, water is expected to remain trapped along our coast
and we are anticipating another round of surge levels in the 2.5 to
3.0 foot range. Moderate flooding is expected along the entire coast
of New Jersey and Delaware with one exception. Areas up around Sandy
Hook may remain at the upper end of the minor range. Also, minor
flooding should work its way up Delaware Bay into the tidal Delaware
River.
At this point, no tidal flooding is anticipated for the upper eastern
shore of Chesapeake Bay.
Based on our forecast, we will issue a Coastal Flood Watch at this
this time for the coastal counties of New Jersey and Delaware. It
will be in effect from 8:00 PM Tuesday until 6:00 AM Thursday.
&&
.CLIMATE...
Prepared by Lance Franck
Daily Record Snowfall
Site 3/20 3/21 3/22
---- ---- ---- ----
PHL 9.6" (1958) 4.7" (1932) 3.0" (1914)
ACY 5.0" (1914) 5.9" (1889) 2.4" (1964)
ILG 10.3" (1958) 5.4" (1964) 3.0" (1943)
ABE 16.5" (1958) 4.3" (1964) 2.6" (1992)
Snowfall as of (3/18/18)
Site March '18 Rank Since 7/1 Rank
---- --------- ---- --------- ----
PHL 7.6" 26 22.2" 56
ACY 3.5" 17 28.0" 13
ILG 6.1" 24 19.9" 48
ABE 7.5" 26 32.8" 39
Daily Record Rainfall
Site 3/20 3/21 3/22
---- ---- ---- ----
PHL 1.76" (1958) 2.24" (2000) 1.90" (1977)
ACY 2.56" (1958) 1.98" (2000) 1.54" (1903)
ILG 1.99" (1913) 3.21" (2000) 2.22" (1977)
ABE 2.12" (1958) 1.42" (1983) 2.49" (1977)
RDG 3.03" (1958) 1.57" (1890) 2.70" (2000)
TTN 1.74" (1958) 2.02" (1980) 2.25" (1977)
GED 2.12" (1975) 1.94" (2001) 1.20" (1964)
MPO 2.13" (1975) 1.28" (1950) 2.74" (1980)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Storm Watch from Tuesday evening through Wednesday
evening for PAZ054-055-061-062-070-071-101-102-104-105.
Winter Weather Advisory from 8 AM to 6 PM EDT Tuesday for
PAZ070-071-101-102-104.
Winter Storm Watch from Tuesday afternoon through Wednesday
evening for PAZ060-103-106.
NJ...Winter Storm Watch from Tuesday evening through Wednesday
evening for NJZ001-007>010-012-016>019.
Winter Storm Watch from Wednesday morning through Wednesday
evening for NJZ020>027.
Coastal Flood Watch from Tuesday evening through late
Wednesday night for NJZ012>014-020-022>027.
Wind Advisory from 8 AM to 8 PM EDT Tuesday for NJZ023>025.
Winter Weather Advisory from 8 AM to 6 PM EDT Tuesday for
NJZ016>019.
Winter Storm Watch from Tuesday afternoon through Wednesday
evening for NJZ013-015.
DE...Winter Storm Watch from Tuesday evening through Wednesday
evening for DEZ001.
Winter Storm Watch from Wednesday morning through Wednesday
evening for DEZ002>004.
Coastal Flood Watch from Tuesday evening through late
Wednesday night for DEZ002>004.
Wind Advisory from 8 AM to 8 PM EDT Tuesday for DEZ003-004.
Winter Weather Advisory from 8 AM to 6 PM EDT Tuesday for
DEZ001.
MD...Winter Storm Watch from Tuesday evening through Wednesday
evening for MDZ008-012.
Winter Storm Watch from Wednesday morning through Wednesday
evening for MDZ015-019-020.
Winter Weather Advisory from 8 AM to 6 PM EDT Tuesday for
MDZ008-012.
MARINE...Storm Warning from 6 PM Tuesday to 6 PM EDT Wednesday for
ANZ431-451>455.
Storm Warning from midnight Tuesday night to 7 PM EDT
Wednesday for ANZ450.
Gale Warning from 11 AM Tuesday to 6 PM EDT Wednesday for
ANZ430.
&&
Synopsis...Drag
Near Term...CMS/PO
Short Term...CMS
Long Term...Drag
Aviation...CMS/Drag/Franck
Marine...CMS/Drag/Franck
Hydrology...
Tides/Coastal Flooding...Iovino
Climate...Hazardous weather outlook, Mar 19, 3:52 PM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 352 PM EDT Mon Mar 19 2018 NJZ015-PAZ060-103-106-202000- Mercer-Berks-Western Montgomery-Lower Bucks- 352 PM EDT Mon Mar 19 2018 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for central New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007>010-PAZ054-055-061-062-105-202000- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Lehigh- Northampton-Upper Bucks- 352 PM EDT Mon Mar 19 2018 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-012-NJZ016>019-PAZ070-071-101-102-104-202000- New Castle-Cecil-Kent MD-Salem-Gloucester-Camden- Northwestern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery- 352 PM EDT Mon Mar 19 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT TUESDAY... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ015-019-020-NJZ021-202000- Queen Annes-Talbot-Caroline-Cumberland- 352 PM EDT Mon Mar 19 2018 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-202000- Kent- 352 PM EDT Mon Mar 19 2018 ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for central Delaware. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ013-202000- Western Monmouth- 352 PM EDT Mon Mar 19 2018 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-202000- Eastern Monmouth- 352 PM EDT Mon Mar 19 2018 ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ012-202000- Middlesex- 352 PM EDT Mon Mar 19 2018 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ020-022-026-027-202000- Ocean-Atlantic-Coastal Ocean-Southeastern Burlington- 352 PM EDT Mon Mar 19 2018 ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-004-NJZ023>025-202000- Inland Sussex-Delaware Beaches-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 352 PM EDT Mon Mar 19 2018 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Watch. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ431-451>455-202000- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 352 PM EDT Mon Mar 19 2018 ...STORM WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450-202000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 352 PM EDT Mon Mar 19 2018 ...STORM WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 7 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-202000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 352 PM EDT Mon Mar 19 2018 ...GALE WARNING IN EFFECT FROM 11 AM TUESDAY TO 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:38 PM EDT | Wind Advisory | PHI | Atlantic, Cape May | 21 hr |
| Mar 20, 2:40 AM EDT | Coastal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 50 hr |
| Mar 20, 4:41 AM EDT | Winter Storm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 47 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2018Coastal Flood Advisories in Delaware, 2018Every coastal flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.